# SDR CALA2017020600277

- Difficulty date: February 5, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 88,147 hours, 8,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 285W0955102
- Part serial: 1638
- Condition: No Test
- Location: Emergency Lights
- Part time: 60,847 hours, 5,607 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR POWER SUPPLY BATTERY PACK FAILED OPS CHECK. NO GREEN FLASHING LIGHT, REMOVED AND REPLACED THE BATTERY PACK IAW AMM 52-11-20- 401.  OPS CHECKED GOOD.
